[MaPhySto logo]
Centre for Mathematical Physics and Stochastics
Department of Mathematical Sciences, University of Aarhus

Funded by The Danish National Research Foundation

MPS-RR 2001-32
October 2001

The Existence and Stability of Noncommutative Scalar Solitons


Bergfinnur Durhuus

Thordur Jonsson, Ryszard Nest

Availability: [ gzipped ps-file ] [ pdf-file ]

[ Help on down-loading/viewing/printing ]

This paper has now been published in Communications in Mathematical Physics 233, 49-78 (2003)